# SDR DL72W951074

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 651968545
- Condition: Gouged
- Location: Nr 3 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 3 ENGINE NOSE COWL WAS FOUND WITH GOUGED L/E SKIN.  REPAIRED PER SRM 54-30-3 FIG 2.
